A Note on a Generalized Discounted Penalty Function in a Sparre Andersen Risk Model Perturbed by Diffusion
Chaolin Liu and
Zhimin Zhang
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
We consider a Sparre Andersen risk model perturbed by diffusion where the interclaim times are generalized Erlang( n ) distribution. Generalized discounted penalty functions incorporating the maximum surplus before ruin are studied. We derive the integrodifferential equations and give the solutions for the generalized discounted penalty functions.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/759352.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/759352.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:759352
DOI: 10.1155/2013/759352
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().